# SDR DALA2016110708296

- Difficulty date: November 7, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD/AFT LOWER CORNER DOUBLERS AT MID CARGO DOOR.  AFT PRODUCTION DOUBLER ON LOWER CORNER WAS REPLACED PER SRM 51-30-2.  FWD PRODUCTION DOUBLER ON LOWER CORNER WAS REPLACED PER SRM 51-30-2 AND 51-30-5.
